# SDR SWAA2023060948217

- Difficulty date: May 13, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. R/H WEB FROM STA 807 TO STA 847 ;RBL 19 TO RBL 25 ; 5 PLACE HAVE CORROSION. (228-057)<[01] REMOVED CORROSION ON AFT CARGO R/H WEB. PERFORMED UT THICKNESS INSPECTION. CHECKED LIMITS OF REWORKED AREA FOUND TO BE OUT OF LIMITS. REMOVED AFT CARGO R/H WEB. PER SRM 51-10-02-0G-0; PER SRM 53-60-15-1A-1; AND PER SRM 51-10-02-0G-0.;[02] RECEIVED NEW AFT CARGO COMP R/H WEB; LOCATED AND DRILLED NEW AFT CARGO COMP R/H WEB; TREATED AND PRIMED NEW AFT CARGO COMP R/H WEB; AND INSTALLED NEW AFT CARGO COMP R/H WEB; PER SRM 51-40-05-0G-0 PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; AND PER SRM 51-40-02-0G-0.;[03] VERIFIED REPLACEMENT AND INSTALLATION OF NEW AFT CARGO COMP R/H WEB.
